Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 258, NWS Mobile, AL

June 19, 2023Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 19, 2023, 1:42 PM CDT for Mobile County, Alabama. It was in force for 63 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2023, 1:42 PM CDT (18:42 UTC)
Expired
Jun 19, 2023, 2:45 PM CDT
In force
63 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Mobile County, AL

The radar

The Mobile radar (KMOB), 32 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:09 PM CDTHAIL 11 Nnw Theodore, ALBM reports nickel to quarter size hail in Theordore. Time using radar.
Jun 19, 2:09 PM CDTHAIL 11 Nnw Theodore, ALBM reports nickel to quarter size hail in Theordore. Time using radar.
Jun 19, 2:09 PM CDTHAIL 11 Nnw Theodore, ALBM reports nickel to quarter size hail in Theordore. Time using radar.
Jun 19, 2:23 PM CDTTSTM WND DMG1 Nw Tillmans Corner, ALReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 19, 2:23 PM CDTTSTM WND DMG1 Nw Tillmans Corner, ALReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 19, 2:23 PM CDTTSTM WND DMG1 Nw Tillmans Corner, ALReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 19, 2:44 PM CDTHAIL 13 W Dixon Corner, ALBM reports quarter hail around Grand Bay/Bayou La Batre. Time using radar.
Jun 19, 2:44 PM CDTHAIL 13 W Dixon Corner, ALBM reports quarter hail around Grand Bay/Bayou La Batre. Time using radar.
Jun 19, 2:44 PM CDTHAIL 13 W Dixon Corner, ALBM reports quarter hail around Grand Bay/Bayou La Batre. Time using radar.
Jun 19, 2:52 PM CDTTSTM WND DMG2 Ene Dixon Corner, ALPower lines down on Padgett Switch Rd near Roy E Ray Airport Rd. Time using radar.
Jun 19, 2:52 PM CDTTSTM WND DMG2 Ene Dixon Corner, ALPower lines down on Padgett Switch Rd near Roy E Ray Airport Rd. Time using radar.
Jun 19, 2:52 PM CDTTSTM WND DMG2 Ene Dixon Corner, ALPower lines down on Padgett Switch Rd near Roy E Ray Airport Rd. Time using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4070 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4070 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
4.2
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

540 
WUUS54 KMOB 191842
SVRMOB
ALC097-191945-
/O.NEW.KMOB.SV.W.0258.230619T1842Z-230619T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
142 PM CDT Mon Jun 19 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Mobile County in southwestern Alabama...

* Until 245 PM CDT.

* At 141 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles east of Big Point to 7 miles southeast of
  Theodore, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tillmans Corner, Theodore, Grand Bay, Bayou La Batre, Coden and
  Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3033 8840 3034 8840 3035 8839 3037 8840
      3038 8841 3039 8841 3038 8840 3063 8841
      3061 8805 3030 8795
TIME...MOT...LOC 1841Z 290DEG 9KT 3058 8837 3047 8810 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Purdy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:05 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 19, 1:05 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
105 PM CDT Mon Jun 19 2023

...New AVIATION, NEAR TERM...

.AVIATION...
(18Z TAFS)
Issued at 103 PM CDT Mon Jun 19 2023

General VFR conditions were noted across most of the forecast
area at 17z, with the exception of low MVFR conditions in showers
and thunderstorms stretching across southern Mobile and Baldwin
counties and near coastal areas. Am expecting this convection to
continue into the afternoon hours, with additional showers and
thunderstorms forming over the area at this time. Local drop to
low end MVFR conditions are expected in the stronger storms. South
winds 10 to 15 knots are expected through the afternoon, with
stronger winds likely near the thunderstorms. A cool front will
move south across the area tonight, bringing drier northerly air
and VFR conditions.
/16
&&

.NEAR TERM...
(Now through Tuesday)
Issued at 103 PM CDT Mon Jun 19 2023

Looking at the big picture, an upper low organizes over Kentucky
today, then pushes south. A weakly organized surface low
associated with the upper low moves south from Tennessee to over
the Southeast Tuesday, with a cold front moving southeast across
the forecast area tonight through Tuesday. The soupy airmass over
the forecast area pushes south of the coast tonight into Tuesday,
with a significant downturn in rain chances for tonight and
Tuesday for land portion of the forecast area. Along and south of
the coast is another story, with the cold front stalling along or
just south of the coast.

For this afternoon, the area of showers and thunderstorms over
southern Baldwin and Mobile counties are expected to hang tough the
next few hours, with this area on the eastern end of a tongue of
MLCapes rising to around 4500J/kg, along with effective Bulk Wind
Shear values of 40-50kts. As the afternoon progresses and cloud
debris from this morning's convection moves off, am expecting
the airmass to destabilize forecast area-wide. Upper support has
moved off, though with wind shear value north of the coast in the 30-
40kts range, organized convection is possible. Add in DCapes in the
1000-1300J/kg range, damaging downbursts are likely. Steeper mid
level lapse rates have shifted south to along and south of the
coast, though small hail remains possible, especially with the
stronger storms. Tornadoes remain possible this afternoon,
especially near left-over boundaries from the convection earlier.
Water issues also remain possible, especially south of I-65.

Temperatures this afternoon are going to be governed by the cloud
cover and this afternoon's heating. Mid to upper 80s are expected
east of a Butler to Crestview line with cloud debris and rain
cooling from the this morning helping to limit heating, upper 80s
to mid 90s west. Tonight as the cooler and drier air moves south
across the area, upper 60s along and north of highway 84 are
expected. with around 70 to low 70s south. Tuesday, the drier
airmass and mostly sunny skies will allow temperatures to rise into
the around 90 to low 90s.

With a large tidal range and swell from the general southerly flow
on the coast, the risk of Rip Currents remains High through mid
week.
/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 9 PM CDT this evening for ALZ056-059-060-
     261>266.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

FL...Flood Watch until 9 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 19, 11:57 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
1157 AM CDT Mon Jun 19 2023

ALZ264-266-191745-
Baldwin Coastal AL-Baldwin Central AL-
1157 AM CDT Mon Jun 19 2023

...Strong thunderstorms will impact portions of southwestern Baldwin
County through 1245 PM CDT...

At 1157 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles west of
Daphne to 5 miles south of Point Clear to 13 miles southeast of
Orange Beach. Movement was east at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daphne, Fairhope, Gulf Shores, Foley, Orange Beach, Robertsdale,
Point Clear, Loxley, Magnolia Springs, Bon Secour, Summerdale and
Silverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3025 8771 3025 8770 3028 8776 3030 8773
      3036 8783 3041 8782 3038 8784 3041 8791
      3048 8794 3055 8790 3067 8792 3070 8775
      3036 8763 3034 8759 3030 8761 3030 8753
      3029 8755 3028 8755 3024 8771
TIME...MOT...LOC 1657Z 277DEG 8KT 3060 8797 3040 8790 3012 8744

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Purdy
Special weather statement, Jun 19, 12:18 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
1218 PM CDT Mon Jun 19 2023

ALZ263-265-191815-
Mobile Coastal AL-Mobile Central AL-
1218 PM CDT Mon Jun 19 2023

...Strong thunderstorms will impact portions of southwestern Mobile
County through 115 PM CDT...

At 1218 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles east of Big
Point to 6 miles east of Theodore. Movement was east at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tillmans Corner, Theodore, Grand Bay, Bayou La Batre, Coden, I10 And
I65 and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3040 8834 3040 8840 3064 8841 3066 8805
      3064 8806 3061 8805 3058 8807 3057 8809
      3054 8808 3051 8810 3047 8810 3044 8811
      3040 8810 3036 8811
TIME...MOT...LOC 1718Z 270DEG 10KT 3056 8840 3051 8807

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Purdy
Local storm report, Jun 19, 1:02 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
102 PM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     Waterspout       2 WSW Mouth of Weeks Ba 30.36N 87.87W
06/19/2023                   GMZ631             AL   Public

            Video from social media of a large
            waterspout just offshore in Mobile Bay.

&&

MM
Special weather statement, Jun 19, 1:20 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
120 PM CDT Mon Jun 19 2023

ALZ263-265-191915-
Mobile Coastal AL-Mobile Central AL-
120 PM CDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of southwestern Mobile
County through 215 PM CDT...

At 120 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles south of Theodore, moving southeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Theodore, Grand Bay, Bayou La Batre and Coden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3034 8815 3033 8819 3036 8819 3037 8824
      3032 8826 3037 8826 3038 8824 3039 8829
      3037 8831 3040 8834 3038 8838 3039 8840
      3058 8841 3058 8808 3051 8810 3038 8811
      3033 8814 3030 8813
TIME...MOT...LOC 1820Z 319DEG 17KT 3047 8819

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Purdy
Special weather statement, Jun 19, 1:24 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
124 PM CDT Mon Jun 19 2023

ALZ264-266-191930-
Baldwin Coastal AL-Baldwin Central AL-
124 PM CDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of southwestern Baldwin
County through 230 PM CDT...

At 123 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Bon Secour, or 5 miles south of Foley,
moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Foley, Magnolia Springs and Bon Secour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3024 8775 3026 8778 3030 8773 3036 8783
      3039 8781 3042 8783 3040 8785 3038 8784
      3045 8792 3046 8765 3036 8760 3030 8763
      3028 8755 3024 8774 3026 8770 3026 8772
TIME...MOT...LOC 1823Z 318DEG 14KT 3033 8768

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Purdy
Special weather statement, Jun 19, 1:31 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
131 PM CDT Mon Jun 19 2023

ALZ261>264-191930-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
131 PM CDT Mon Jun 19 2023

...Strong thunderstorms will impact portions of central Mobile and
west central Baldwin Counties through 230 PM CDT...

At 131 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles southeast of
Movico to near Semmes to 5 miles southeast of Big Point. Movement was
east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Bay Minette, Theodore, Chickasaw, Satsuma, Spanish Fort, Creola,
Stockton, Stapleton, Axis, Semmes, Tanner Williams, I65 And I165,
Mobile Regional Airport, I65 And AL 225 and I65 And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3051 8840 3077 8839 3107 8798 3102 8762
      3096 8759 3086 8763 3065 8789 3063 8792
      3075 8792 3065 8793 3072 8797 3074 8803
      3067 8802 3067 8803 3075 8804 3074 8805
      3066 8803 3055 8808
TIME...MOT...LOC 1831Z 287DEG 14KT 3100 8796 3075 8828 3055 8841

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Purdy

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:06 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 19, 2:51 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 19, 3:09 AM CDTAreal Flood AdvisoryMOBChoctaw2 hr
Jun 19, 3:23 AM CDTSevere Thunderstorm WarningMOBClarke, Wilcox32 min
Jun 19, 3:47 AM CDTSevere Thunderstorm WarningMOBWilcox43 min
Jun 19, 4:19 AM CDTSevere Thunderstorm WarningMOBButler41 min
Jun 19, 4:41 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh37 min
Jun 19, 4:49 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBCrenshaw41 min
Jun 19, 5:01 AM CDTSevere Thunderstorm WarningMOBButler14 min
Jun 19, 5:08 AM CDTSpecial Weather StatementMOBWashington52 min
Jun 19, 5:40 AM CDTSpecial Weather StatementMOBCovington, Escambia50 min
Jun 19, 6:07 AM CDTSevere Thunderstorm WarningMOBCovington23 min
Jun 19, 6:39 AM CDTSpecial Weather StatementMOBEscambia66 min
Jun 19, 7:14 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia46 min
Jun 19, 8:00 AM CDTSpecial Weather StatementMOBCovington60 min
Jun 19, 8:24 AM CDTSpecial Weather StatementMOBMobile66 min
Jun 19, 8:29 AM CDTSpecial Marine WarningMOB61 min
Jun 19, 8:34 AM CDTSpecial Weather StatementMOBMobile56 min
Jun 19, 9:34 AM CDTSpecial Weather StatementMOBEscambia56 min
Jun 19, 9:39 AM CDTTornado WarningMOBEscambia51 min
Jun 19, 10:37 AM CDTSpecial Weather StatementMOBCovington53 min
Jun 19, 10:52 AM CDTSpecial Marine WarningMOB83 min
Jun 19, 10:55 AM CDTSpecial Marine WarningMOB50 min
Jun 19, 11:57 AM CDTSpecial Weather StatementMOBBaldwin48 min
Jun 19, 12:02 PM CDTSpecial Marine WarningMOB58 min
Jun 19, 12:15 PM CDTSpecial Marine WarningMOB90 min
Jun 19, 12:18 PM CDTSpecial Weather StatementMOBMobile57 min
Jun 19, 12:23 PM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Jun 19, 12:23 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 19, 12:26 PM CDTTornado WarningMOBBaldwin49 min
Jun 19, 12:44 PM CDTSpecial Marine WarningMOB46 min
Jun 19, 12:58 PM CDTTornado WarningMOBBaldwin27 min
Jun 19, 1:10 PM CDTTornado Warning Tornado observedMOBBaldwin17 min
Jun 19, 1:17 PM CDTSpecial Marine WarningMOB43 min
Jun 19, 1:20 PM CDTSpecial Weather StatementMOBMobile55 min
Jun 19, 1:24 PM CDTSpecial Weather StatementMOBBaldwin66 min
Jun 19, 1:31 PM CDTSpecial Weather StatementMOBMobile59 min
Jun 19, 1:45 PM CDTSpecial Marine WarningMOB90 min
Jun 19, 2:05 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBBaldwin, Mobile5 hr
Jun 19, 2:25 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 19, 2:25 PM CDTSpecial Weather StatementMOBEscambia50 min
Jun 19, 2:27 PM CDTSpecial Weather StatementMOBButler, Crenshaw, Wilcox63 min
Jun 19, 2:38 PM CDTSpecial Marine WarningMOB97 min
Jun 19, 2:43 PM CDTFlash Flood WarningMOBBaldwin, Mobile5 hr
Jun 19, 2:44 PM CDTSpecial Weather StatementMOBMobile46 min
Jun 19, 2:46 PM CDTSevere Thunderstorm WarningMOBMobile44 min
Jun 19, 3:02 PM CDTAreal Flood AdvisoryMOBWilcox3 hr
Jun 19, 3:21 PM CDTAreal Flood AdvisoryMOBMobile4 hr
Jun 19, 3:31 PM CDTFlash Flood Warning Considerable damage threatMOBMobile3 hr
Jun 19, 3:33 PM CDTSpecial Weather StatementMOBButler, Clarke, Conecuh, Monroe, Wilcox57 min
Jun 19, 4:01 PM CDTSpecial Weather StatementMOBWashington59 min
Jun 19, 4:17 PM CDTSpecial Marine WarningMOB118 min
Jun 19, 4:25 PM CDTAreal Flood AdvisoryMOBClarke, Monroe, Wilcox2 hr
Jun 19, 4:38 PM CDTSpecial Weather StatementMOBWashington52 min
Jun 19, 5:14 PM CDTSpecial Marine WarningMOB2 hr
Jun 19, 5:20 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 19, 6:01 PM CDTSpecial Marine WarningMOB47 min
Jun 19, 6:02 PM CDTSpecial Weather StatementMOBMobile43 min
Jun 19, 6:57 PM CDTAreal Flood WarningMOBMobile3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.